BARZILAI-BORWEIN-LIKE METHOD FOR SOLVING LARGE-SCALE NON-LINEAR SYSTEMS OF EQUATIONS

Authors

  • HASSAN MOHAMMAD

Abstract

In this paper, a derivative-free Barzilai-Borweinlike algorithm is developed for solving large-scale non-linear systems of equations. The algorithm is based on approximating the Jacobian matrix in quasi-Newton manner using a scalar multiple of an identity matrix. Under suitable conditions, we show
that the proposed algorithm is locally superlinearly convergent. Numerical results show that the proposed method is efficient for large-scale problems (up to $10^6$) variables.

Downloads

Published

2017-07-15

How to Cite

MOHAMMAD, H. (2017). BARZILAI-BORWEIN-LIKE METHOD FOR SOLVING LARGE-SCALE NON-LINEAR SYSTEMS OF EQUATIONS. Journal of the Nigerian Mathematical Society, 36(1), 71–83. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/88

Issue

Section

Articles